MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017 the patient had a right total knee replacement to address right knee osteoarthritis with varus deformity.There were no complications noted during the procedure.Part/lot page 4 of 25 on (b)(6) 2021, the patient had a right revision to address failed knee arthroplasty.Prior to surgery, the patient was noted to have debilitating pain.It was noted that the patient was negative for infection, but loosening work-up was positive, but no mention of loosening was noted in the surgical notes.During the procedure, the surgeon noted the tibial tray, insert, and femur were revised.There was no specific allegation of deficiency.Doi: (b)(6) 2017 dor: (b)(6) 2021 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary patient product photographs have been provided for review.No device associated with this report was received for examination.Provided images are paper copies within patient medical records.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 8 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11837058
Report Number1818910-2021-10494
Device Sequence Number14400152
Product Code NJL
UDI-Device Identifier10603295052869
UDI-Public10603295052869
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number1516-50-807
Device Catalogue Number151650807
Device Lot Number7872036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date01/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE RP TIB BASE SZ 8 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale